# SDR REXA2018042600323

- Difficulty date: April 26, 2018
- Submitted: April 27, 2018
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 22,763 hours, 15,656 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Nlg Centering
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE IN THE UP POSTION AFTER TAKE OFF.  ADJUSTED THE NLG CENTERING POSITION SENSOR IAW AMM 32-61-05.  PERFORMED FUNCTIONAL CHECK OF THE LANDING GEAR EXTENSION AND RETRACTION SYSTEM IAW AMM 32-30-00. OPS CHECKED GOOD AND NO MESSAGE POSTED.
